# SDR SWI2025F00218

- Difficulty date: December 12, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HAS CHAFING ALONG ENTIRE RH LEADING EDGE (MARKED)     (C-CHECK RO 2/26/2025)    BLENDED AND FOUND OUT OF LIMITS. REPAIRED PER MHIRJ REO 690-55-41-064 REV -- DATE 2024-12-26 AND SRM 51-12-00-001-001 A01 REV 38 DATE JUL-25-2020. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS
